Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 24, Number 2

All articles in this issue are freely accessible.

Generalized limits in general analysis. I
Charles N. Moore.
Trans. Amer. Math. Soc. 24 (1922), 79-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501214
Anharmonic polynomial generalizations of the numbers of Bernoulli and Euler
E. T. Bell.
Trans. Amer. Math. Soc. 24 (1922), 89-112
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501215
New properties of all real functions
Henry Blumberg.
Trans. Amer. Math. Soc. 24 (1922), 113-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501216
A fundamental system of invariants of a modular group of transformations
John Sidney Turner.
Trans. Amer. Math. Soc. 24 (1922), 129-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501217
The Gaussian law of error for any number of variables
J. L. Coolidge.
Trans. Amer. Math. Soc. 24 (1922), 135-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501218
Certain theorems relating to plane connected point sets
Anna M. Mullikin.
Trans. Amer. Math. Soc. 24 (1922), 144-162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501219
American Mathematical Society